# SDR UIEA2016062000440

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 68,862 hours, 11,173 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Module
- Part number: 233432141300
- Part serial: D00590
- Condition: Faulty
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER CARGO FIRE BOTTLE B, CHANNEL 2 CONNECTOR VOLTAGE ABNORMAL DURING TEST IAW AMM 26-21-01-004-001 AND 26-21-01-404-006, REV 86.  REPLACED FIRE MODULE AND CONNECTION CHECK NORMAL IAW AMM 26-21-01-734-305, REV 86 PERFORMED FIRE CONTROL MODULE INSTALLATION TEST AND RESULT WAS SATISFACTORY.
